Advertisement

Journal of Global Optimization

, Volume 28, Issue 3–4, pp 283–295 | Cite as

Time—Dependent Spatial Price Equilibrium Problem: Existence and Stability Results for the Quantity Formulation Model

  • Patrizia Daniele
Article

Abstract

This paper concerns with the study of the time–dependent variational inequality associated to the spatial price equilibrium model related to the quantity formulation. In particular existence the -orems of the solution to the associated variational inequality and a stability analysis of the equilibrium pattern is reported.

Spatial price equilibrium Stability analysis Time-dependent variational inequalities 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Daniele, P. and Maugeri, A. (2001), On dynamical equilibrium problems and variational inequalities, In: Giannessi F., Maugeri A., Pardalos, P., (eds.), Equilibrium Problems: Nonsmooth Optimization and Variational Inequality Models, Kluwer Academic Publishers, 59–69.Google Scholar
  2. 2.
    Daniele, P., Maugeri, A. and Oettli, W. (1998), Variational inequalities and time-dependent traffic equilibria, C. R. Acad. Sci. Paris t. 326, serie I, 1059–1062.Google Scholar
  3. 3.
    Daniele, P., Maugeri, A. and Oettli, W. (1999), Time dependent traffic equilibria, J. Optim. Th. Appl., 103(3), 543–555.Google Scholar
  4. 4.
    Daniele, P. (2001), Variational inequalities for static equilibrium market. Lagrangean Function and Duality, In: Giannessi F., Maugeri A., Pardalos P. (eds.), Equilibrium Problems: Nonsmooth Optimization and Variational Inequality Models, Kluwer Academic Publishers, 43–58.Google Scholar
  5. 5.
    Nagurney, A. and Zhao, L. (1990), Disequilibrium and variational inequalities, Comput. Appl. Math. 33, 181–198.Google Scholar
  6. 6.
    Nagurney, A. (1993), Network Economics — A Variational Inequality Approach, Kluwer Academic Publishers, Dordrecht.Google Scholar

Copyright information

© Kluwer Academic Publishers 2004

Authors and Affiliations

  • Patrizia Daniele
    • 1
  1. 1.Dipartimento di Matematica e InformaticaUniversitá di CataniaCataniaItaly (e-mail

Personalised recommendations